PDA

View Full Version : I think im gonna have another episode...


deadpie
September 16th, 2009, 04:15 PM
Just the idea thinking about it annoys me. I was doing good for a while even stopped my meds and was doing ok. But it's coming back. I feel like everyone's talking about me, planning on how they will execute me and all of it, i'm seeing riley(one of my abusers) again and he randomly comes up scaring the shit out of me. I get randomly sweaty feeling like any second he's gonna be right there and i'm gonna be tortured, i think people are reading my mind and know what i'm thinking right now and sending thoughts to my head to kill myself....it's just all getting bottled up.

Furby
October 8th, 2009, 09:53 AM
These topics are way underposted all ppl care about is how big there dick is and masterbating with friends when we have real problems for ppl that need real help, wtf is wrong with these ppl.
I'll help tha best i can.
I'm Bi-Polar
I have sever ansity attacks
A(tention)D(efficet)H(yper-active)D(isorder)
I have S(pilt)P(ersonality)D(isorder)
I also blew my thyriod when I was about...7 and had 80% more thyriod hormones being disributed through my body.(your thyriod is as close as u will get to a second brain in ur body) this sounds good but its not i was so skiny u could see every vetabraie in my back so what i'm saying is I know alot about medicne(exept how to spell it) From hering ur story I may be devloping this as well........
All of these things below sound like they mix to create this disorder(I have no clue how to spell it.)
So like i said i will try to help, having episodes is just in ur head mabey like ansity attack where ur body thinks somthing is wrong when nothing is wrong, try slowing down ur breathing into slow deep inhales. Getting something to comfort u like...a tetty bear or mabye a pet.

At the same time it sounds like it could be a little bit of spd, where as something u dewll on angers u, or something that happend has angered u, so what recomend is sitting in an area with someone like ur mom or dad that understands u and just cry...don't bottle up ur tears it won't help crying is a great way to make urself feel much better.

It also sounds like a bit of add or adhd, when u just need to settle down once again slow down ur breathing with deep inhales, watch tv...and ALWAYS REMEMBER THE FIRST PERSON U SHOULD GO TO WHEN THIS HAPPENS IS SOMEONE U TRUST AND LOVE AND COULD NEVER DO HARM TO U AND U COULD NEVER DO HARM TO THEM.

Now do not try this without conslulting ur doctor first marijana could help u BUT IT COULD MAKE THIS 10000000000000% WORSE marijana causes memory loss which could be good to rid ur mind of an abuser or som1 else, it will relax u, HOWEVER the drawback to this double edged sword is that it CAN MAKE YOU PARINOID WHICH CAN WORSEN YOUR CONDITION FOR UNTILL U STOP BEING HIGH.
Don't be afraid u cannot repeat CANNOT get into trouble for recomending ur self to medical marijana to ur doctor/physian.
ASK PLZ ASK IT COULD HELP U PLZ SPEAK WITH UR PARENTS DOCTORS/PHYSICANS ANYONE WHO IS A MEDICAL PROFESIONAL!!!!!!!!

Shalom
October 8th, 2009, 12:56 PM
You should have never stopped taking your medicine unless your doctor advised you too. Seek medical attention.

Furby
October 9th, 2009, 06:29 AM
Doesn't that medicne make u feel like ur not you like even worse than weed i agree with that to never stop taking ur medicne but there can be certain senerios where there is no resort to meds.
Mabye there could be somthing better than that.

BuryYourFlame
October 9th, 2009, 03:45 PM
Doesn't that medicne make u feel like ur not you like even worse than weed i agree with that to never stop taking ur medicne but there can be certain senerios where there is no resort to meds.
Mabye there could be somthing better than that.

In this case the OP was already on medication to control his schizophrenia, the medication was obviously not making it worse.

It is highly likely the reason these episodes came back is because you stopped your medication. It is never ok to stop medication without first consulting your doctor, doing so can often make the condition even worse than because if your doctor hasn't taken you off them themselves.

Talk to your doctor and get taking your medication again.

INFERNO
October 9th, 2009, 11:40 PM
I'm Bi-Polar
I have sever ansity attacks
A(tention)D(efficet)H(yper-active)D(isorder)
I have S(pilt)P(ersonality)D(isorder)

Split Personality Disorder doesn't officially exist in the DSM-IV-TR. The closest thing to it is DID.


Now do not try this without conslulting ur doctor first marijana could help u BUT IT COULD MAKE THIS 10000000000000% WORSE marijana causes memory loss which could be good to rid ur mind of an abuser or som1 else, it will relax u, HOWEVER the drawback to this double edged sword is that it CAN MAKE YOU PARINOID WHICH CAN WORSEN YOUR CONDITION FOR UNTILL U STOP BEING HIGH.
Don't be afraid u cannot repeat CANNOT get into trouble for recomending ur self to medical marijana to ur doctor/physian.
ASK PLZ ASK IT COULD HELP U PLZ SPEAK WITH UR PARENTS DOCTORS/PHYSICANS ANYONE WHO IS A MEDICAL PROFESIONAL!!!!!!!!

Well, marijuana for the most part is illegal, so if you ask a doctor whether or not you should take some illegal drug, I'm pretty sure most of them won't approve of it. As for the memory loss, that may be a side-effect BUT it's a possible and likely temporary side-effect of long-term use. You're right in that it can make one paranoid.

I'm not sure that a doctor would give medical marijuana to someone suffering from what the OP is suffering from.

To the OP, I'm willing to bet that this is due to you stopping your meds. If they have certain side-effects that you don't like, then there are many meds that serve as anti-psychotics and they can give different side-effects. I wouldn't though go about and try to take some marijuana simply for this reason.

deadpie
October 10th, 2009, 08:52 PM
At the same time it sounds like it could be a little bit of spd, where as something u dewll on angers u, or something that happend has angered u, so what recomend is sitting in an area with someone like ur mom or dad that understands u and just cry...don't bottle up ur tears it won't help crying is a great way to make urself feel much better.
It also sounds like a bit of add or adhd, when u just need to settle down once again slow down ur breathing with deep inhales, watch tv...and ALWAYS REMEMBER THE FIRST PERSON U SHOULD GO TO WHEN THIS HAPPENS IS SOMEONE U TRUST AND LOVE AND COULD NEVER DO HARM TO U AND U COULD NEVER DO HARM TO THEM.
Now do not try this without conslulting ur doctor first marijana could help u BUT IT COULD MAKE THIS 10000000000000% WORSE marijana causes memory loss which could be good to rid ur mind of an abuser or som1 else, it will relax u, HOWEVER the drawback to this double edged sword is that it CAN MAKE YOU PARINOID WHICH CAN WORSEN YOUR CONDITION FOR UNTILL U STOP BEING HIGH.


Medical marijana isn't available for texas if i remember correctly. I could get marijana from friends though, but i don't like it, doesn't do anything, theres not a point to it in my opinion I know i don't have add or adhd or multiple personality disorder.

You should have never stopped taking your medicine unless your doctor advised you too. Seek medical attention.

I stopped taking my medicine because i hate taking them, and getting shitty side effects. I already got a therapist and i go to a group therapy thing the day after that.

In this case the OP was already on medication to control his schizophrenia, the medication was obviously not making it worse.

It is highly likely the reason these episodes came back is because you stopped your medication. It is never ok to stop medication without first consulting your doctor, doing so can often make the condition even worse than because if your doctor hasn't taken you off them themselves.

Talk to your doctor and get taking your medication again.

I started going back to taking them and they obviously aren't working like they use to, i hate the idea of pills, they scare me shitless and i feel like it's cyanide or something.


To the OP, I'm willing to bet that this is due to you stopping your meds. If they have certain side-effects that you don't like, then there are many meds that serve as anti-psychotics and they can give different side-effects. I wouldn't though go about and try to take some marijuana simply for this reason.

Yeah i know it has to be for stopping my meds, but like i said i just feel like they are cyanide. Plus i don't want anything messing with the way i think, i wouldn't be the same, they would change me to some wierd person and its just too much to take.

aloginnp
January 7th, 2010, 02:21 PM
I am afraid that I might hear voices again, too. I heard them for two and a half weeks and then they just stopped. Is that acute paranoid schizophrenia? And, does that mean it is going to happen again? I was fine and am fine without medication. I don't need it. But, it's so strange, the pain, and how it felt. It felt like a tape was being played inside of my head. Does anyone else feel that way sometimes?

BuryYourFlame
January 7th, 2010, 08:30 PM
Please don't bump old threads, and please make a new thread for your own questions. :locked: